Alert archive / Illinois / Winter Storm Watches in 2011
Winter Storm Watch 2, NWS Lincoln, IL
NWS Lincoln, IL issued this winter storm watch at Feb 23, 2011, 3:20 PM CST for 10 counties in Illinois. It took effect at Feb 24, 2011, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 23, 2011, 3:20 PM CST (21:20 UTC)
- In effect from
- Feb 24, 2011, 6:00 PM CST
- Expired
- Feb 24, 2011, 3:41 AM CST
- In force
- Issued by
- NWS Lincoln, IL
Counties Champaign County, IL, Coles County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 83 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
499 WWUS43 KILX 232120 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 320 PM CST WED FEB 23 2011 ...WINTER STORM WATCH FOR PORTION OF CENTRAL AND EAST CENTRAL ILLINOIS FOR THURSDAY EVENING AND INTO LATE THURSDAY NIGHT... . A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE WESTERN PLAINS EARLY THURSDAY...AND MOVE EAST ALONG A STATIONARY FRONT. AS THE LOW MOVES OVER SOUTHERN ILLINOIS AND SOUTHERN INDIANA THURSDAY NIGHT...COOLER AIR WILL FILTER INTO THE AREA. RAIN WILL DEVELOP OVER CENTRAL ILLINOIS ON THURSDAY...CHANGING OVER TO SNOW THURSDAY EVENING AND BECOMING HEAVY. SNOWFALL AMOUNTS WILL BE HEAVIEST IN THE EAST CENTRAL HALF OF ILLINOIS...NORTHEAST OF A LINE FROM EL PASO...TO DECATUR...TO MATTOON...TO PARIS. ILZ038-043>046-053>057-240530- /O.NEW.KILX.WS.A.0002.110225T0000Z-110225T1200Z/ MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN... URBANA...DANVILLE...DECATUR...CHARLESTON...MATTOON 320 PM CST WED FEB 23 2011 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT. * TIMING...SNOW IS EXPECTED TO DEVELOP THURSDAY EVENING AND CONTINUE INTO LATE THURSDAY NIGHT. * ACCUMULATIONS...SNOW AMOUNTS OF FROM 5 TO 7 INCHES WILL BE POSSIBLE IN THE WATCH AREA. * WIND...WINDS WILL BE NORTH NORTHEAST AT 15 TO 20 MPH. * IMPACTS...THE HEAVY WET SNOW WILL MAKE TRAVEL DANGEROUS ON THURSDAY NIGHT. ROADS WILL BE SLICK AND HAZARDOUS IN MANY LOCATIONS AS BLOWING AND DRIFTING SNOW WILL ALSO PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ GOETSCH
2 follow-up statements
723 WWUS43 KILX 240524 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1124 PM CST WED FEB 23 2011 ...WINTER STORM WATCH FOR PORTION OF CENTRAL AND EAST CENTRAL ILLINOIS FOR THURSDAY EVENING AND INTO LATE THURSDAY NIGHT... . A LOW PRESSURE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS WILL PUSH NORTHEAST INTO THE OHIO VALLEY BY THURSDAY EVENING. PRECIPITATION IS EXPECTED TO BEGIN AS RAIN OVER MUCH OF CENTRAL AND SOUTHEAST ILLINOIS DURING THE LATE AFTERNOON AND EARLY EVENING...THEN CHANGE OVER TO SNOW DURING THE EVENING. THE SNOW MAY BE HEAVY AT TIMES DURING THE LATE EVENING. THE HEAVIEST SNOW AMOUNTS WILL LIKELY BE NORTHEAST OF A BLOOMINGTON...DECATUR... CHARLESTON...PARIS LINE. THE SNOW WILL TAPER OFF DURING THE EARLY MORNING. ILZ038-043>046-053>057-241200- /O.CON.KILX.WS.A.0002.110225T0000Z-110225T1200Z/ MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN... URBANA...DANVILLE...DECATUR...CHARLESTON...MATTOON 1124 PM CST WED FEB 23 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... A WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT. * TIMING...SNOW IS EXPECTED TO DEVELOP THURSDAY EVENING AND CONTINUE INTO LATE THURSDAY NIGHT. * ACCUMULATIONS...SNOW AMOUNTS OF FROM 4 TO 7 INCHES WILL BE POSSIBLE IN THE WATCH AREA. * WIND...WINDS WILL BE NORTH NORTHEAST AT 15 TO 20 MPH. * IMPACTS...THE HEAVY WET SNOW WILL MAKE TRAVEL DANGEROUS ON THURSDAY NIGHT. ROADS WILL BE SLICK AND HAZARDOUS IN MANY LOCATIONS AS BLOWING AND DRIFTING SNOW WILL ALSO PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BARKER
938 WWUS43 KILX 240941 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 341 AM CST THU FEB 24 2011 ...WINTER STORM HEADED FOR PARTS OF CENTRAL ILLINOIS TONIGHT... .LOW PRESSURE DEVELOPING OVER THE SOUTHERN PLAINS THIS MORNING WILL PUSH NORTHEAST INTO THE OHIO VALLEY DURING TONIGHT. PRECIPITATION IS EXPECTED TO BEGIN AS RAIN OVER MUCH OF CENTRAL AND SOUTHEAST ILLINOIS DURING THE AFTERNOON...THEN CHANGE OVER TO SNOW DURING THE EVENING. THE SNOW MAY BE HEAVY AT TIMES DURING THE LATE EVENING INTO THE EARLY MORNING HOURS OF FRIDAY. THE HEAVIEST SNOW AMOUNTS WILL LIKELY BE ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON LINE WHERE 5 TO 8 INCHES OF SNOW WILL ACCUMULATE BY FRIDAY MORNING. THE SNOW WILL TAPER OFF FRIDAY MORNING AS THE STORM SYSTEM TRACKS QUICKLY OFF TO OUR EAST. ILZ054>057-241045- /O.CAN.KILX.WS.A.0002.110225T0000Z-110225T1200Z/ MOULTRIE-DOUGLAS-COLES-EDGAR- INCLUDING THE CITIES OF...CHARLESTON...MATTOON 341 AM CST THU FEB 24 2011 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WINTER STORM WATCH. IT NOW APPEARS THE THREAT FOR SIGNIFICANT SNOWFALL HAS SHIFTED NORTH OF THE AREA...AS A RESULT...THE WINTER STORM WATCH HAS BEEN CANCELLED. HOWEVER...RAIN IS EXPECTED TO CHANGE OVER TO SNOW LATER TONIGHT WITH ACCUMULATIONS OF 1 TO 3 INCHES. $$ ILZ038-241800- /O.UPG.KILX.WS.A.0002.110225T0000Z-110225T1200Z/ /O.NEW.KILX.WS.W.0003.110225T0000Z-110225T1200Z/ MCLEAN- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL 341 AM CST THU FEB 24 2011 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN WILL CHANGE OVER TO SNOW EARLY THIS EVENING AND CONTINUE INTO EARLY FRIDAY MORNING. THE SNOW MAY BE HEAVY AT TIMES OVERNIGHT. * ACCUMULATIONS...SNOW AMOUNTS OF FROM 5 TO 8 INCHES WILL BE POSSIBLE IN THE WARNING AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE...ESPECIALLY IF ACCOMPANIED BY THUNDERSTORMS LATER THIS EVENING. * WIND...WINDS WILL BE NORTH TO NORTHEAST AT 15 TO 25 MPH. * IMPACTS...THE HEAVY WET SNOW WILL MAKE TRAVEL DANGEROUS ON TONIGHT. ROADS WILL BE SLICK AND HAZARDOUS IN MANY LOCATIONS AS BLOWING AND DRIFTING SNOW WILL ALSO OCCUR OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ ILZ027>031-036-037-040-041-241800- /O.NEW.KILX.WS.W.0003.110225T0000Z-110225T1200Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA 341 AM CST THU FEB 24 2011 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. * TIMING...RAIN WILL CHANGE OVER TO SNOW EARLY THIS EVENING AND CONTINUE INTO EARLY FRIDAY MORNING. THE SNOW MAY BE HEAVY AT TIMES OVERNIGHT. * ACCUMULATIONS...SNOW AMOUNTS OF FROM 5 TO 8 INCHES WILL BE POSSIBLE IN THE WARNING AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE...ESPECIALLY IF ACCOMPANIED BY THUNDERSTORMS LATER THIS EVENING. * WIND...WINDS WILL BE FROM THE NORTHEAST TO NORTH AT 15 TO 25 MPH. * IMPACTS...THE HEAVY WET SNOW WILL MAKE TRAVEL DANGEROUS ON TONIGHT. ROADS WILL BE SLICK AND HAZARDOUS IN MANY LOCATIONS AS BLOWING AND DRIFTING SNOW WILL ALSO OCCUR OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ ILZ043>046-053-241800- /O.UPG.KILX.WS.A.0002.110225T0000Z-110225T1200Z/ /O.NEW.KILX.WW.Y.0006.110225T0000Z-110225T1200Z/ DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...DECATUR 341 AM CST THU FEB 24 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...RAIN WILL CHANGE OVER TO SNOW THIS EVENING AND CONTINUE INTO EARLY FRIDAY MORNING. * ACCUMULATIONS...SNOW AMOUNTS OF FROM 4 TO 6 INCHES WILL BE POSSIBLE IN THE ADVISORY AREA...WITH LOCALLY HIGHER AMOUNTS. * WIND...WINDS WILL BE NORTH TO NORTHEAST AT 15 TO 25 MPH. * IMPACTS...THE HEAVY WET SNOW WILL MAKE TRAVEL DANGEROUS TONIGHT. ROADS WILL BE SLICK AND HAZARDOUS IN MANY LOCATIONS AS BLOWING AND DRIFTING SNOW WILL ALSO DEVELOP OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ILZ042-047>051-241800- /O.NEW.KILX.WW.Y.0006.110225T0000Z-110225T1200Z/ LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...LINCOLN...JACKSONVILLE...SPRINGFIELD 341 AM CST THU FEB 24 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. * TIMING...RAIN WILL CHANGE OVER TO SNOW THIS EVENING AND CONTINUE INTO EARLY FRIDAY MORNING. * ACCUMULATIONS...SNOW AMOUNTS OF FROM 4 TO 6 INCHES WILL BE POSSIBLE IN THE ADVISORY AREA...WITH LOCALLY HIGHER AMOUNTS. * WIND...WINDS WILL BE NORTH TO NORTHEAST AT 15 TO 25 MPH * IMPACTS...THE HEAVY WET SNOW WILL MAKE TRAVEL DANGEROUS TONIGHT. ROADS WILL BE SLICK AND HAZARDOUS IN MANY LOCATIONS AS BLOWING AND DRIFTING SNOW WILL ALSO DEVELOP OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SMITH/HUETTL
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this winter storm watch went out at Feb 23, 2:51 PM CST, 29 minutes earlier.
Area forecast discussion, Feb 23, 2:51 PM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 251 PM CST WED FEB 23 2011 .DISCUSSION... ISSUED 250 PM CST WED FEB 23 2011 PROBLEM OF TODAY IS A SERIES OF SYSTEMS THROUGH THE PERIOD TO PRODUCE PCPN. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT. MOISTURE CHANNEL IMAGERY SHOWS SOUTHERN CA SHORTWV THAT WILL BE MOVING RAPIDLY TOWARD REGION IN SHORT RANGE. SOME COLD AIR EXPECTED TO COME INTO REGION TONIGHT WITH MINOR PCPN. OVERRUNNING PCPN TO DEVELOP THURS AS SURFACE LOW DEVELOPS IN THE WEST PLAINS AND MOVE RAPIDLY EAST. SURFACE LOW STRENGTHEN AS HITS MS RIVER...WITH 3 OPERATIONAL MODELS SIMILIAR IN PATTERN. RAPID BURST OF SNOW EXPECTED IN 00-12Z TIME FRAME IN REGION WITH BEST OMEGA FROM AWIPS MODEL DISPLAY AND BUFKIT OVER NORTHEAST 1/4 OF CWA. 12Z EUR MODEL IS BIT FURTHER NORTH OF NAM AND GFS. QPF AND SNOW TOTALS IN GFS BUFKIT SEEMS TO BE MORE REALISTIC. THEREFORE GOING WITH WINTER STORM WATCH NORTHEAST 1/4 FOR THURS NIGHT. LONG TERM...SATURDAY TO MONDAY. EUR MODEL STILL ONE OF CHOICE. MINOR UPPER WAVE ON SAT TO SUN TO TRIGGER MINOR LIGHT PCPN. NEXT SGFNT WAVE ON SUN NIGHT INTO MONDAY AS A NEW SHORT WAVE MOVES THROUGH AREA. TEMPS SUCH THAT RAIN AND MAYBE A MIX WILL THE RULE WITH THIS SYSTEM. GOETSCH && .AVIATION... ISSUED 1205 PM CST WED FEB 23 2011 A COMPLEX FRONTAL SYSTEM TAKING SHAPE WEST OF THE MS RIVER VALLEY WILL LEAD TO MVFR AND EVENTUALLY IFR CONDITIONS THIS EVENING AND OVERNIGHT. SOME WARM ADVECTION AND ISENTROPIC LIFT IN THE LOWER LEVELS EARLY THIS EVENING WILL CAUSE CIGS TO DROP TO MVFR CONDITIONS WITH PERIODS OF LIGHT RAIN. THE NAM AND GFS ARE BOTH CONSISTENT IN SHOWING THIS SCENARIO DURING THE LATE EVENING AND THROUGH MUCH OF THE NIGHT. A COLD FRONT IS EXPECTED TO MOVE INTO THE IL RIVER VALLEY SHORTLY AFTER MIDNIGHT...REACHING EAST CENTRAL IL BY DAYBREAK. DRIER AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL PUSH IN BEHIND THE FRONT...BUT FORECAST SOUNDINGS OF THE NAM AND GFS BOTH SHOW LOW LEVEL MOISTURE TRAPPED IN THE LOWEST LEVELS WITH WEAK UPPER LIFT. THIS WILL RESULT IN A CONTINUATION OF IFR CIGS. THERE COULD BE A BIT OF DRIZZLE...OR EVEN FREEZING DRIZZLE AT KPIA AND KBMI...AROUND DAYBREAK. HOWEVER...CONFIDENCE IS LOW FOR THIS PRECIPITATION...SO WILL STICK WITH THE LOW CIGS AND VISIBILITY IN THE 3-5 MILE RANGE FOR THURSDAY MORNING. MILLER && .ILX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT FOR ILZ038-043>046-053>057. &&
Hazardous weather outlook, Feb 23, 11:50 AM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1150 AM CST WED FEB 23 2011 ILZ027>031-036-037-041-241200- FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 1150 AM CST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE THROUGH THE WEEK. ADDITIONAL RAINFALL IS EXPECTED TO OVERSPREAD THE AREA THURSDAY WHICH WILL FURTHER AGGRAVATE THE SITUATION. IN ADDITION...THERE IS THE POTENTIAL FOR ACCUMULATING SNOWS THURSDAY NIGHT INTO EARLY FRIDAY MORNING AS A STORM SYSTEM PUSHES ALONG THE OHIO RIVER VALLEY. PRESENT INDICATIONS SUGGEST SEVERAL INCHES OF SNOW MAY ACCUMULATE BY FRIDAY MORNING. STAY INFORMED WITH THE LATEST FORECAST INFORMATION REGARDING THE TRACK OF THIS STORM AND POTENTIAL SNOW AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-053>057-241200- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN-MOULTRIE- PIATT-VERMILION- 1150 AM CST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE THROUGH THE WEEK. ADDITIONAL RAINFALL IS EXPECTED TO OVERSPREAD THE AREA THURSDAY WHICH WILL FURTHER AGGRAVATE THE SITUATION. IN ADDITION...THERE IS THE POTENTIAL FOR ACCUMULATING SNOWS THURSDAY NIGHT INTO EARLY FRIDAY MORNING AS A STORM SYSTEM PUSHES ALONG THE OHIO RIVER VALLEY. PRESENT INDICATIONS SUGGEST SEVERAL INCHES OF SNOW MAY ACCUMULATE BY FRIDAY MORNING. STAY INFORMED WITH THE LATEST FORECAST INFORMATION REGARDING THE TRACK OF THIS STORM AND POTENTIAL SNOW AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-241200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1150 AM CST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT MINOR FLOODING WILL CONTINUE ALONG THE LITTLE WABASH AND EMBARRAS RIVER BASINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE THROUGH THE WEEK. ADDITIONAL RAINFALL EXPECTED THURSDAY AND THURSDAY NIGHT WILL FURTHER AGGRAVATE THE SITUATION. AS A STRONG STORM SYSTEM APPROACHES THE AREA THURSDAY EVENING...THUNDERSTORMS WILL BE POSSIBLE WITH A FEW OF THE STORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF BETWEEN ONE AND ONE AND A HALF INCHES WILL BE POSSIBLE BY LATE THURSDAY NIGHT OR EARLY FRIDAY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-047>052-061-241200- CASS-CHRISTIAN-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-SHELBY- 1150 AM CST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR INTERESTS ALONG THE LOWER REACHES OF THE ILLINOIS RIVER...MINOR FLOODING WILL CONTINUE FROM HAVANA TO BEARDSTOWN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE THROUGH THE WEEK. ADDITIONAL RAINFALL IS EXPECTED TO OVERSPREAD THE AREA THURSDAY WHICH WILL FURTHER AGGRAVATE THE SITUATION. IN ADDITION...THERE IS THE POTENTIAL FOR ACCUMULATING SNOWS THURSDAY NIGHT INTO EARLY FRIDAY MORNING AS A STORM SYSTEM PUSHES ALONG THE OHIO RIVER VALLEY. PRESENT INDICATIONS SUGGEST SEVERAL INCHES OF SNOW MAY ACCUMULATE BY FRIDAY MORNING. STAY INFORMED WITH THE LATEST FORECAST INFORMATION REGARDING THE TRACK OF THIS STORM AND POTENTIAL SNOW AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. MILLER
In the hours before
Special weather statement, Feb 23, 10:23 AM CST, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1023 AM CST WED FEB 23 2011 ILZ054>057-061>063-066>068-231830- MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM- JASPER-CRAWFORD- INCLUDING THE CITIES OF...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM 1023 AM CST WED FEB 23 2011 ...WINTRY MIX OF PRECIPITATION COMING TO END BY AFTERNOON... A MIX OF SLEET...SNOW AND FREEZING RAIN WILL BE COMING TO END IN EAST CENTRAL AND SOUTHEAST ILLINOIS BY NOON. THE MOST CONCENTRATED AREA OF MIXED PRECIPITATION WILL BE WITHIN AN AREA FROM CHRISMAN THROUGH TUSCOLA TO SULLIVAN AND GREENUP BETWEEN 1030 AM AND 1130 AM. PRECIPITATION AMOUNTS WILL BE LIGHT...HOWEVER UNTREATED ROADS COULD BE QUITE SLICK WITH ROAD TEMPERATURES CLOSE TO FREEZING. TEMPERATURES WILL WARM ABOVE FREEZING AND CHANGE THE PRECIPITATION TO PATCHY LIGHT RAIN AFTER THE NOON HOUR. IN LOCATIONS SOUTH OF I-70...TEMPERATURES HAVE CLIMBED ABOVE FREEZING AND ANY LINGERING PRECIPITATION WILL BE IN THE FORM OF LIGHT RAIN AND SPRINKLES THE REST OF THE MORNING. MILLER
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:55 PM CST | River Flood Warning | ILX | Lawrence | 19 days |
Nearby
Winter Storm Watches in Illinois, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.